Quick Search:

uzh logo
Browse by:
bullet
bullet
bullet
bullet

Zurich Open Repository and Archive

Chipot, M; Kiss, L (1999). On a class of nonlinear singular perturbation problems. Asymptotic Analysis, 19(3-4):317-341.

Full text not available from this repository.


Citations

Downloads

0 downloads since deposited on 12 Jul 2010
0 downloads since 12 months

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
DDC:510 Mathematics
Uncontrolled Keywords:second order elliptic operators; monotone operators
Language:English
Date:1999
Deposited On:12 Jul 2010 17:51
Last Modified:28 Nov 2013 00:10
Publisher:IOS Press
ISSN:0921-7134
Official URL:http://iospress.metapress.com/content/35k8fquf5qkhwrf8/?p=16a40a96eba948e0aff88a351f60f4fd
Related URLs:http://www.ams.org/mathscinet-getitem?mr=1696220

Users (please log in): suggest update or correction for this item

Repository Staff Only: item control page